Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 12, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 7, 2011, 3:49 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 20 counties in Texas. It took effect at Apr 7, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2011, 3:49 AM CDT (08:49 UTC)
- In effect from
- Apr 7, 2011, 12:00 PM CDT
- Expired
- Apr 7, 2011, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3654 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812 WWUS84 KAMA 070849 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 349 AM CDT THU APR 7 2011 OKZ001>003-TXZ001>020-072100- /O.UPG.KAMA.FW.A.0012.110407T1700Z-110408T0100Z/ /O.NEW.KAMA.FW.W.0012.110407T1700Z-110408T0100Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 349 AM CDT THU APR 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL BE COMMON INTO EARLY THIS EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ GOEHRING FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
4 follow-up statements
006 WWUS84 KAMA 072032 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 332 PM CDT THU APR 7 2011 OKZ001>003-TXZ001>020-080200- /O.NEW.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/ /O.CON.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 332 PM CDT THU APR 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO EARLY THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AFTERNOON AND EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL CONTINUE INTO EARLY THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS THROUGH THE EVENING AND RETURN AGAIN FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CLK FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
391 WWUS84 KAMA 072150 CCA RFWAMA URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 445 PM CDT THU APR 7 2011 OKZ001>003-TXZ001>020-080315- /O.COR.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/ /O.COR.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 445 PM CDT THU APR 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO EARLY THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AFTERNOON AND EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL CONTINUE THROUGH 8 PM BEFORE INCREASING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH EARLY THIS EVENING AND WILL RETURN AGAIN FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CLK/MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
867 WWUS84 KAMA 072324 AAA RFWAMA URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 624 PM CDT THU APR 7 2011 OKZ001>003-TXZ001>020-081130- /O.CON.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/ /O.CON.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 624 PM CDT THU APR 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH 8 PM THIS EVENING BEFORE DIMINISHING. SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AFTERNOON AND EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT WILL CONTINUE THROUGH 8 PM THIS EVENING BEFORE INCREASING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH 8 PM THIS EVENING AND WILL RETURN AGAIN FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
362 WWUS84 KAMA 080103 AAB RFWAMA URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 803 PM CDT THU APR 7 2011 OKZ001>003-TXZ001>020-081315- /O.EXP.KAMA.FW.W.0012.000000T0000Z-110408T0100Z/ /O.CON.KAMA.FW.A.0013.110408T1700Z-110409T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 803 PM CDT THU APR 7 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE RED FLAG WARNING FOR THIS EVENING IS NO LONGER IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AFTERNOON AND EVENING. * HUMIDITY: RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO 10 TO 15 PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO RETURN AGAIN FRIDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:21 AM CDT, 28 minutes earlier.
Area forecast discussion, Apr 7, 3:21 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
321 AM CDT THU APR 7 2011
.DISCUSSION...
VIRGA SHOWERS ALONG WITH A FEW SHOWERS REACHING THE GROUND WILL
CONTINUE TO MOVE NORTHEAST ACROSS THE PANHANDLES THIS MORNING AHEAD
OF AN UPPER LEVEL DISTURBANCE MOVING THIS WAY FROM SOUTHWEST NEW
MEXICO. THERE MAY BE SOME STRONG WINDS IN AND NEAR THE VIRGA AND RAIN
SHOWERS AS WELL AS THE COOLER AIR DUE TO EVAPORATION RUSHES TO THE
GROUND. HOWEVER...BY AFTERNOON...THE LEE-SIDE TROUGH WILL PUSH EAST
ACROSS THE AREA...BRINGING DRIER AIR WITH IT. CLOUDS WILL ALSO
DECREASES WHICH SHOULD HELP STRONG WINDS TO MIX TO THE SURFACE. THE
WINDS MAY BE NEAR ADVISORY CRITERIA...ESPECIALLY IN THE WEST. HAVE
GONE AHEAD AND FLIPPED THE FIRE WEATHER WATCH OVER TO A RED FLAG
WARNING FOR THE ENTIRE AREA DUE TO THESE STRONG WINDS LOW AFTERNOON
RELATIVE HUMIDITY.
SURFACE TROUGH WILL AGAIN DEVELOP TO THE WEST OF THE PANHANDLES
ON FRIDAY IN RESPONSE TO NEXT UPPER LEVEL TROUGH DIGGING THROUGH
THE WESTERN U.S. THE SURFACE TROUGH WILL THEN EVOLVE INTO A
DRYLINE AND MOVE TO THE EASTERN PANHANDLES BY LATE IN THE DAY
SATURDAY AS SOUTHWEST FLOW ALOFT INCREASES AHEAD OF THE
APPROACHING UPPER LOW. THIS DRYLINE MAY HELP TO PRODUCE A FEW
THUNDERSTORMS IN THE EASTERN PANHANDLES SATURDAY NIGHT AS THE
UPPER LEVEL DYNAMICS APPROACH. HAVE ADDED SOME 20 PERCENT POPS
TO THE EASTERN PANHANDLES FOR THIS POSSIBILITY.
THE CORE OF THE UPPER LEVEL LOW WILL PASS TO THE NORTH OF THE
PANHANDLES SATURDAY NIGHT INTO SUNDAY MORNING WHICH WILL TAKE
MOST OF THE PRECIPITATION TO THE NORTHEAST OF THE PANHANDLES.
HOWEVER...THERE IS SOME THREAT OF WRAP-AROUND RAIN SHOWERS
DURING THE DAY SUNDAY...SO WILL KEEP OUR LOW SLIGHT CHANCE POPS
GOING.
UPPER LEVEL SHORT WAVE RIDGING WILL TRAVERSE THE PANHANDLES ON
MONDAY...WHICH WILL ALLOW FOR A WARM UP. ANOTHER DISTURBANCE
WILL APPROACH THE ARE BY WEDNESDAY...WHICH MAY AGAIN SPARK SOME
SHOWERS...SO WILL KEEP POPS GOING THERE AS WELL.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE
PANHANDLES AS STRONG WINDS COMBINE WITH LOW RELATIVE HUMIDITY. CLOUDS
WILL DECREASE BEHIND AN UPPER LEVEL DISTURBANCE AND THE SUNNY SKIES
WILL ALLOW TEMPERATURES TO WARM WHICH WILL HELP TO MIX DOWN THE
STRONGER WINDS TODAY. WINDS LOOK A LITTLE MARGINAL FOR CRITICAL FIRE
WEATHER CONDITIONS ON FRIDAY...SO WILL NOT ISSUE A FIRE WEATHER WATCH
AT THIS TIME. SATURDAY COULD BE ANOTHER WINDY DAY AS A SURFACE LOW
DEVELOPS OVER THE CENTRAL HIGH PLAINS AND THE GRADIENT INCREASES.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 83 47 83 47 81 / 20 0 0 0 0
BEAVER OK 83 44 88 45 86 / 20 5 0 5 5
BOISE CITY OK 79 41 80 43 78 / 20 0 0 0 0
BORGER TX 86 53 88 55 83 / 20 0 0 0 0
BOYS RANCH TX 84 45 85 45 82 / 20 0 0 0 0
CANYON TX 83 45 83 44 80 / 20 0 0 0 0
CLARENDON TX 86 51 85 53 83 / 20 0 0 5 0
DALHART TX 81 38 81 39 81 / 20 0 0 0 0
GUYMON OK 85 43 86 45 84 / 20 5 0 0 0
HEREFORD TX 82 46 81 43 78 / 20 0 0 0 0
LIPSCOMB TX 83 47 87 50 83 / 20 5 0 5 5
PAMPA TX 83 50 84 53 80 / 20 0 0 5 0
SHAMROCK TX 84 50 87 54 83 / 20 0 0 10 5
WELLINGTON TX 88 50 90 55 86 / 20 0 0 10 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
10/15Hazardous weather outlook, Apr 6, 7:03 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 703 PM CDT WED APR 6 2011 OKZ001>003-TXZ001>020-071215- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 703 PM CDT WED APR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES ON THURSDAY AS SOUTHWEST WINDS INCREASE BETWEEN 25 AND 35 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITY VALUES FALL BETWEEN 10 AND 15 PERCENT. WINDS MAY APPROACH WIND ADVISORY CRITERIA ON THURSDAY...ESPECIALLY ACROSS THE TEXAS PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS THURSDAY THROUGH SATURDAY. MBS
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:32 PM CDT | Fire Weather Watch | AMA | Beaver, Cimarron, Texas | 12 hr |
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.